# SDR 39LA2014031765

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N261F
- Make and model: Skrsky S61N
- Aircraft serial: 61771
- Aircraft time: 28,760 hours, 54,276 cycles
- Engine: Ge CT581402
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: MS3452W2018P
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT APPROXIMATELY 15 NM FROM OASD THERE WAS A LOUD POP & BANG FROM THE RT SIDE OF THE CB PANEL FOLLOWED BY SMOKE & AN ELEC SMELL.  THERE WAS A LOSS OF AFCS, NR 2 FUEL BOOST PUMPS, & THE RECTIFIER.  THE EMERGENCY CHECKLIST WAS PERFORMED & ALL NECESSARY ACTIONS ACCOMPLISHED.  THE SMOKE CLEARED & A RETURN TO OASD WAS WITHOUT INCIDENT.  FOUND BURNT WIRING IN ACFT CB PANEL, FWD UPPER CONNECTOR FOUND NO EVIDENCE OF ANY OTHER DAMAGED WIRING.  REMOVED DAMAGED WIRING & REPINED CONNECTOR IAW AC43 13 SECTION 12.
